# SDR CA990728020

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: V-Clamp
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) CREW REPORTED LOSS OF A-SYSTEM HYDRAULIC QUANTITY.  BOTH ENGS LOW PRESSURE LIGHTS ON. TURNED ENG HYD PUMPS OFF WHEN LOW PRESSURE LIGHTS ON.  FOUND A-SYSTEM FILTER HOUSING CLAMP FAILED.  CLAMP, O-RING AND FILTER REPLACED.  LEAK CHECK SERVICED.
